# SDR QXEA0102137

- Difficulty date: December 29, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8201
- Aircraft serial: 520
- Aircraft time: 8,295 hours, 11,539 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - RIGHT MAIN LANDING GEAR DID NOT SHOW DOWN AND LOCKED INDICATION ON GEAR EXTENSION.  REPLACED GEAR HANDLE ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
